Gipla Healthcare
Diclofenac + Paracetamol
Gipafenic Tablet is a pain-relieving medicine used to reduce pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis.
Tablet
Gipafenic Tablet is a combination of two medicines: Diclofenac and Paracetamol. It is used to relieve pain and inflammation. It should be taken with food to avoid getting an upset stomach. You should take it regularly as advised by your doctor. Do not take more or use it for a longer duration than recommended by your doctor. Some common side effects include nausea, vomiting, stomach pain, loss of appetite, heartburn, and diarrhea. If any of these side effects bother you or do not go away with time, you should let your doctor know. Your doctor may help you with ways to reduce or prevent the side effects.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Gipafenic Tablet is to be taken with food.
Nausea Vomiting Stomach pain Loss of appetite Heartburn Diarrhea
It is unsafe to consume alcohol with Gipafenic Tablet.
Gipafenic Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Gipafenic Tablet is unsafe to use during pregnancy as there is definite evidence of risk to the developing baby. However, the doctor may rarely prescribe it in some life-threatening situations if the benefits are more than the potential risks. Please consult your doctor.
Medicines containing acetaminophen (drugs for pain/fever or cough-and-cold)
Gipafenic Tablet is a combination of two medicines: Diclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
Take it with food to avoid getting an upset stomach. Do not drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking Gipafenic Tablet as it may cause excessive drowsiness and increase the risk of liver damage. Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.